Alert archive / Texas / Flash Flood Warnings in 2014

Flash Flood Warning 27, NWS Fort Worth, TX

June 22, 2014McLennan County, Texas

NWS Fort Worth, TX issued this flash flood warning at Jun 22, 2014, 6:05 PM CDT for McLennan County, Texas. It was in force for 115 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2014, 6:05 PM CDT (23:05 UTC)
Expired
Jun 22, 2014, 8:00 PM CDT
In force
115 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

County McLennan County, TX

The radar

The Ft Hood radar (KGRK), 103 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 6:30 PM CDTFLASH FLOOD5 Nw Waco, TXWATER NEARLY 2 FEET DEEP ON CHINA CREEK DRIVE
Jun 22, 6:53 PM CDTHEAVY RAIN 3.942 Nw Waco, TX3.94 INCH 1 HOUR RAINFALL TOTAL AT KACT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 11.1 hours before the alert went out and 331 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2014-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1097 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2014-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1097 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
1036 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

188 
WGUS54 KFWD 222305
FFWFWD
TXC309-230100-
/O.NEW.KFWD.FF.W.0027.140622T2305Z-140623T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
605 PM CDT SUN JUN 22 2014

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MCLENNAN COUNTY IN NORTH CENTRAL TEXAS

* UNTIL 800 PM CDT

* AT 604 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
  THUNDERSTORMS WITH HEAVY RAINFALL NEAR WACO...MOVING SOUTHEAST AT  
  20 MPH. AN AUTOMATED RAIN GAUGE REPORTED IN EXCESS OF 1 INCH OF    
  RAIN IN 10 MINUTES.  THIS WILL CAUSE FLASH FLOODING ESPECIALLY IN  
  URBAN AREAS IF THE STORMS PERSIST FOR ANY LENGTH OF TIME.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN          
  INCLUDE...NORTHCREST...LACY-LAKEVIEW...BELLMEAD...WOODWAY...
  BEVERLY HILLS AND WACO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TURN AROUND...DONT
DROWN. IT ONLY TAKES TWO FEET OF MOVING WATER TO CARRY AWAY MOST
VEHICLES...INCLUDING PICKUPS AND SPORT UTILITY VEHICLES. TAKE A
DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL WATER
RECEDES. CHILDREN SHOULD NEVER PLAY AROUND HIGH WATER...DRAINAGE
DITCHES...STORM DRAINS...OR FLOODED STREAMS.

&&

LAT...LON 3161 9686 3142 9731 3165 9742 3179 9711

$$


DUNN
2 follow-up statements
483 
WGUS74 KFWD 222323
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
623 PM CDT SUN JUN 22 2014

TXC309-230100-
/O.CON.KFWD.FF.W.0027.000000T0000Z-140623T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCLENNAN TX-
623 PM CDT SUN JUN 22 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
MCLENNAN COUNTY...

AT 621 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
THUNDERSTORMS WITH HEAVY RAINFALL NEAR WACO...MOVING SOUTHEAST AT 10 
MPH. WACO REGIONAL AIRPORT HAS PICKED UP NEARLY 3 INCHES OF RAIN IN 
30 MINUTES.  THIS HEAVY RAINFALL WILL CAUSE SERIOUS FLASH FLOODING 
IN URBAN AREAS...PARTICULARLY IN THE CITY OF WACO AND ALONG 
INTERSTATE 35.  DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADS!

SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE NORTHCREST...LACY-LAKEVIEW...WACO...BELLMEAD...WOODWAY AND
BEVERLY HILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SIGNIFICANT URBAN FLASH FLOODING IS EXPECTED IN WACO. MOST FLASH 
FLOOD FATALITIES OCCUR IN VEHICLES. DO NOT DRIVE THROUGH FLOODED 
ROADWAYS OR AROUND BARRICADES. IF POSSIBLE...DELAY TRAVEL UNTIL 
CONDITIONS IMPROVE.

&&

LAT...LON 3161 9686 3142 9731 3165 9742 3179 9711

$$


DUNN
178 
WGUS74 KFWD 230051
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
751 PM CDT SUN JUN 22 2014

TXC309-230101-
/O.EXP.KFWD.FF.W.0027.000000T0000Z-140623T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCLENNAN TX-
751 PM CDT SUN JUN 22 2014

...THE FLASH FLOOD WARNING FOR MCLENNAN COUNTY EXPIRES AT 800 PM
CDT...

THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...THEREFORE THE
FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE.

TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
FORT WORTH.

LAT...LON 3161 9686 3142 9731 3165 9742 3179 9711

$$





DUNN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 4:14 PM CDT, 1 hour 51 minutes earlier.

Area forecast discussion, Jun 22, 4:14 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
414 PM CDT SUN JUN 22 2014

.DISCUSSION...
THE SLOW-MOVING SHORT WAVE THAT IS MOVING ACROSS THE FORECAST
AREA THIS AFTERNOON IS PRODUCING VERY HEAVY RAIN TO THE SOUTHWEST
AND SOUTH OF THE METROPLEX. FLOODING AND FLASH FLOODING HAS
OCCURRED ACROSS PARTS OF HOOD...SOMERVELL...JOHNSON...BOSQUE AND
NORTHERN HILL COUNTIES. MOST OF THE RAIN HAS ENDED ALONG AND NORTH
OF I-20 AND THE RAIN WILL CONTINUE TO SHIFT SOUTHEAST THROUGH THIS
EVENING.

SHOWERS AND THUNDERSTORMS THAT ARE CURRENTLY OVER COLORADO ARE
EXPECTED TO INCREASE IN AREAL COVERAGE AND MOVE EAST AND
SOUTHEAST TONIGHT. ALTHOUGH MOST OF THIS ACTIVITY IS FORECAST TO
REMAIN NORTH OF THE FORECAST AREA TONIGHT...SOME SHOWERS AND
THUNDERSTORMS SHOULD CROSS THE RED RIVER BEFORE DAYBREAK MONDAY.
THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS AREA WIDE
MONDAY WITH THE BEST CHANCES ACROSS THE NORTHERN HALF OF THE
FORECAST AREA. TEMPERATURES TOMORROW WILL BE DEPENDENT ON
INSOLATION...SO HAVE FORECAST MID TO UPPER 80S ACROSS THE NORTH
AND LOWER 90S ACROSS THE SOUTH AND WEST.

AN UNSETTLED WEATHER PATTERN WILL CONTINUE THROUGH WEDNESDAY WITH
CHANCES OF SHOWERS AND THUNDERSTORMS EACH DAY. THE EXTENDED PART
OF THE FORECAST REMAINS QUITE CHALLENGING AS THE GFS BUILDS IN A
RIDGE FROM THE WEST LATE WEEK WHILE THE ECMWF KEEPS US IN A
WEAKNESS BETWEEN THE UPPER RIDGE TO OUR WEST AND ANOTHER RIDGE
OVER THE EASTERN GULF OF MEXICO. HAVE KEPT 20 TO 30 PERCENT POPS
ACROSS THE AREA ALONG AND EAST OF THE I-35 CORRIDOR THURSDAY AND
FRIDAY...AND ACROSS THE WESTERN 2/3S SATURDAY.

58

&&

.AVIATION...
/ISSUED 1259 PM CDT SUN JUN 22 2014/
/18Z TAFS/

SHOWER ACTIVITY CONTINUES AT THE AIRPORTS THIS AFTERNOON. MOST OF
THE THUNDERSTORM ACTIVITY HAS DIMINISHED FOR THE TIME BEING BUT KEPT
A MENTION OF VCTS IN THE KFTW TAF FOR THUNDERSTORM ACTIVITY TO
THE SOUTHWEST. DO NOT ANTICIPATE THESE STORMS TO ENCROACH ON KFTW
THOUGH. THE RAIN ACTIVITY WILL CONTINUE THROUGH THE MID TO LATE
AFTERNOON HOURS...ENDING FROM NORTH TO SOUTH AS A SHORTWAVE
CONTINUES TO MOVE ACROSS THE REGION. VFR CONDITIONS ARE EXPECTED
TO PREVAIL IN THE WAKE OF THE RAIN BUT THE MODELS ARE HINTING AT
SOME 3-5SM VISBY RESTRICTIONS AROUND SUNRISE MONDAY MORNING. DUE
TO TODAYS RAINS...THIS WOULD MAKE SENSE BUT WIND SPEEDS ARE
EXPECTED TO BE A LITTLE STRONGER TOMORROW MORNING AND THIS WILL
LIKELY WORK AGAINST FOG DEVELOPMENT. HOWEVER...WILL INCLUDE A
MENTION OF 4-5SM BR AT THE AIRPORTS EXCEPT FOR KDFW AND KDAL WHERE
WIND SPEEDS MAY BE OVER 10 KTS.

A COMPLEX OF STORMS IS EXPECTED TO ENTER NORTH TEXAS EARLY MONDAY
MORNING AND MAY BRING RAIN OR POSSIBLY THUNDERSTORMS TO THE
METROPLEX TAF AIRPORTS BY MID MORNING. FOR NOW WILL MENTION VCSH
AS IT IS LIKELY THAT THE COMPLEX WILL BE DISSIPATING AS IT
CROSSES THE RED RIVER...HOWEVER...FUTURE TAF ISSUANCES MAY HAVE TO
INCLUDE THUNDER DEPENDING ON THE EVOLUTION AND TRENDS.

FOR KACT...MVFR CIGS AND VIS WILL OCCUR FROM ABOUT 09Z THROUGH MIDDAY.

82/JLD

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  72  90  75  89  75 /  20  40  40  40  30
WACO, TX              72  91  74  90  74 /  30  20  20  40  30
PARIS, TX             71  88  71  88  72 /  30  50  50  40  30
DENTON, TX            73  89  73  89  74 /  20  40  50  40  30
MCKINNEY, TX          72  88  73  89  73 /  20  40  50  40  30
DALLAS, TX            73  90  75  89  75 /  20  40  40  40  30
TERRELL, TX           72  89  73  90  73 /  20  40  30  40  30
CORSICANA, TX         72  90  73  90  73 /  30  30  20  40  30
TEMPLE, TX            72  92  73  90  73 /  30  20  20  40  30
MINERAL WELLS, TX     69  90  72  88  71 /  20  30  40  40  30

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

82/58
Hazardous weather outlook, Jun 22, 3:58 PM CDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
358 PM CDT SUN JUN 22 2014

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-231215-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
358 PM CDT SUN JUN 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A CHANCE OF ISOLATED THUNDERSTORMS ACROSS THE REGION THIS
AFTERNOON AND TONIGHT. CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY
RAINFALL WILL BE THE MAIN THREATS. SOME STORMS MAY PRODUCE STRONG
WINDS UP TO 50 TO 60 MPH. HEAVY RAINFALL MAY RESULT IN FLASH
FLOODING...ESPECIALLY TO THE WEST OF INTERSTATE 35 AND SOUTH OF
INTERSTATE 20.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A CHANCE FOR THUNDERSTORMS ACROSS MUCH OF NORTH AND
CENTRAL TEXAS MONDAY THROUGH WEDNESDAY...THEN MAINLY ALONG AND
EAST OF INTERSTATE 35 ON THURSDAY AND FRIDAY. ADDITIONAL RAIN
CHANCES ARE EXPECTED OVER MOST OF THE REGION ON SATURDAY. CLOUD
TO GROUND LIGHTNING...GUSTY WINDS AND LOCALLY HEAVY RAINFALL WILL
BE THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 22, 4:06 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
406 PM CDT SUN JUN 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     FLASH FLOOD      1 N MORGAN              32.03N  97.62W
06/22/2014                   BOSQUE             TX   EMERGENCY MNGR

            SH 174 NORTH OF MORGAN IS BEING CLOSED DUE TO WATER OVER
            THE ROAD.
Special weather statement, Jun 22, 4:30 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
430 PM CDT SUN JUN 22 2014

TXZ144-145-222200-
HILL TX-BOSQUE TX-
430 PM CDT SUN JUN 22 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL BOSQUE COUNTY
  SOUTHWESTERN HILL COUNTY

AT 430 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 16 MILES NORTHEAST OF CLIFTON...MOVING SOUTHEAST
AT 10 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE WHITNEY AND LAKE WHITNEY
STATE PARK.

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.

LAT...LON 3192 9713 3174 9729 3193 9755 3208 9743
TIME...MOT...LOC 2130Z 304DEG 11KT 3194 9738
Local storm report, Jun 22, 5:10 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
510 PM CDT SUN JUN 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     TSTM WND GST     4 W WHITNEY             31.97N  97.40W
06/22/2014  E60 MPH          HILL               TX   EMERGENCY MNGR

            WINDS IN EXCESS OF 60 MPH AND MANY TREES DOWNED AT
            MCCOWAN VALLEY ON LAKE WHITNEY
Local storm report, Jun 22, 5:19 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
519 PM CDT SUN JUN 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     TSTM WND GST     4 W WHITNEY             31.97N  97.40W
06/22/2014  E80 MPH          HILL               TX   EMERGENCY MNGR

            70 TO 80 MPH WIND GUSTS AT MCCOWAN VALLEY PARK
Special weather statement, Jun 22, 5:21 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
521 PM CDT SUN JUN 22 2014

TXZ159-222245-
MCLENNAN TX-
521 PM CDT SUN JUN 22 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  MCLENNAN COUNTY

AT 521 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES NORTHWEST OF LACY-LAKEVIEW...MOVING
SOUTHEAST AT 20 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BELLMEAD...CRAWFORD...
LACY-LAKEVIEW...MCGREGOR...NORTHCREST...WACO...WEST AND WOODWAY.

WIND GUSTS TO 50 MPH AND VERY HEAVY RAINFALL ARE LIKELY WITH THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3142 9738 3164 9750 3186 9703 3165 9689
TIME...MOT...LOC 2221Z 298DEG 19KT 3170 9721

DUNN
Special weather statement, Jun 22, 5:59 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
559 PM CDT SUN JUN 22 2014

TXZ159-222330-
MCLENNAN TX-
559 PM CDT SUN JUN 22 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  MCLENNAN COUNTY

AT 559 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR WACO...MOVING SOUTHEAST AT 15 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BELLMEAD...BEVERLY HILLS...
HALLSBURG...HEWITT...LACY-LAKEVIEW...LORENA...MART...NORTHCREST...
RIESEL...ROBINSON...WACO AND WOODWAY.

WIND GUSTS TO 50 MPH AND VERY HEAVY RAINFALL ARE LIKELY WITH THIS
STORM.

LAT...LON 3132 9723 3160 9745 3174 9728 3182 9701
      3153 9680 3152 9681 3131 9721
TIME...MOT...LOC 2259Z 330DEG 12KT 3161 9721

DUNN

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 10:39 AM CDTAreal Flood AdvisoryFWDJohnson, Somervell2 hr
Jun 22, 10:58 AM CDTAreal Flood AdvisoryFWDHood, Jack, Palo Pinto, Parker, Wise3 hr
Jun 22, 12:16 PM CDTAreal Flood AdvisoryFWDBosque, Hill3 hr
Jun 22, 12:26 PM CDTFlash Flood WarningFWDHill, Hood, Johnson, Parker3 hr
Jun 22, 2:29 PM CDTSpecial Weather StatementFWDBosque61 min
Jun 22, 3:00 PM CDTFlash Flood WarningFWDBosque, Somervell2 hr
Jun 22, 3:06 PM CDTSevere Thunderstorm WarningFWDBosque, Hill54 min
Jun 22, 3:07 PM CDTSpecial Weather StatementFWDJohnson23 min
Jun 22, 3:23 PM CDTFlash Flood WarningFWDHill, Hood, Johnson112 min
Jun 22, 4:02 PM CDTSpecial Weather StatementFWDBosque28 min
Jun 22, 4:30 PM CDTSpecial Weather StatementFWDHill30 min
Jun 22, 4:33 PM CDTSevere Thunderstorm WarningFWDBosque, Hill57 min
Jun 22, 5:01 PM CDTFlash Flood WarningFWDBosque, Hill119 min
Jun 22, 5:15 PM CDTFlash Flood WarningFWDHill2 hr
Jun 22, 5:21 PM CDTSpecial Weather StatementFWDMcLennan24 min
Jun 22, 5:59 PM CDTSpecial Weather StatementFWDMcLennan31 min
Jun 22, 6:15 PM CDTSevere Thunderstorm WarningFWDMcLennan45 min
Jun 22, 6:54 PM CDTFlash Flood WarningFWDMcLennan111 min

Nearby

Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.